ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
SSX-495 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported via nbir "suspected/actual rupture/deflation, change shape/size/style".This record is for the right side.The device was explanted and replaced.
Additional Manufacturer Narrative
Follow-up is not possible with the initial reporter, therefore additional event, product, and/or patient details are not attainable.Reason for reoperation: rupture.